# SDR DHL2007742016

- Difficulty date: November 20, 2007
- Submitted: February 10, 2008
- Operation: Air carrier
- Aircraft: N742DH
- Make and model: Boeing 727225
- Aircraft serial: 21290
- Aircraft time: 60,716 hours, 38,406 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Bs 615
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXTERIOR FUSELAGE SURFACE BS 615 ON STRINGER 27L 1 SKIN STRINGER FASTENER HOLE IS CRACKED, VERIFIED WITH HFEC.  CUT OUT DAMAGED AREA, FABRICATED REPAIR DOUBLER AND REPAIR FILLER IAW B-727 SRM 53-30-2 FIGURE 2 AND 53-30-3 FIGURE 3.  TREATED AND PRIMED REPAIR PART IAW B-727 SRM 51-10-2 AND INSTALLED REPAIR PARTS AT EXTERNAL FUSELAGE BS 615 ON STRINGER 27L IAW B-727 SRM 53-30-3 FIGURE 3 AND 51-30-2.
